New Limit Formulas for the Convolution of a Function with a Measure and Their Applications
作者: István GyőriLászló Horváth
作者单位: 1Department of Mathematics and Computing, University of Pannonia
刊名: Journal of Inequalities and Applications, 2008, Vol.2008 (1), pp.1-35
来源数据库: Springer Journal
DOI: 10.1155/2008/748929
英文摘要: Abstract(#br)Asymptotic behavior of a convolution of a function with a measure is investigated. Our results give conditions which ensure that the exact rate of the convolution function can be determined using a positive weight function related to the given function and measure. Many earlier related results are included and generalized. Our new limit formulas are applicable to subexponential functions, to tail equivalent distributions, and to polynomial-type convolutions, among others.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.822 (2012)

×
关键词翻译
关键词翻译
  • Limit 草毒滴混剂